# SDR UALA2009101903250

- Difficulty date: October 16, 2009
- Submitted: October 19, 2009
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 37,489 hours, 10,016 cycles
- Engine: Pwa PW4056
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Part serial: 1131
- Condition: Disintegrated
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER PUSHBACK, CREW REPORTS NR 1 ENG STARTED NORMALLY.  NR 2 ENG FIRST ATTEMPT HAD 13 PERCENT ROTATION THEN TO ZERO.  SECOND ATTEMPT NO ROTATION.  CREW CYC D20 C/B, NO HELP.  FOUND STARTER DISINTEGRATED.  ACP VISUAL INSPECTION AND REPLACED STARTER AND START VALVE.  OP CHECKS NORMAL.
